# SDR CA130118004

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESS, CAS MESSAGE ON THE START OF THE DESCENT A RED, LT ENGINE OIL PRESSURE, CAS MESSAGE POSTED ON EICAS.  CREW BROUGHT LT ENGINE BACK TO IDLE AND FOLLOWED THE AFM PROCEDURES.  CREW KEEP AN EYE ON THE ENGINE OIL PRESSURE.  WHEN OIL PRESSUE DROPPED TO 17 PSI.  CREW ELECTED TO SHUTDOWN ENGINE.  LANDING WAS UNEVENTFUL.
